# SDR SWAA2018062022936

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,659 hours, 20,679 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61362
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT FAINT BURNING PLASTIC SMELL BETWEEN ROW 20 TO ROW 22.  FOUND AFT ENTRY LIGHT BALLAST FAILED.  R&R BALLAST IAW AMM.
